Cyclic homology and the Macdonald conjectures.

P. Hanion

Inventiones mathematicae (1986)

  • Volume: 86, page 131-160
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Hanion, P.. "Cyclic homology and the Macdonald conjectures.." Inventiones mathematicae 86 (1986): 131-160. <>.

author = {Hanion, P.},
journal = {Inventiones mathematicae},
pages = {131-160},
title = {Cyclic homology and the Macdonald conjectures.},
url = {},
volume = {86},
year = {1986},

AU - Hanion, P.
TI - Cyclic homology and the Macdonald conjectures.
JO - Inventiones mathematicae
PY - 1986
VL - 86
SP - 131
EP - 160
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.